# SDR ASAA0842944

- Difficulty date: May 11, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 46,554 hours, 26,024 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 6546434369
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD AFT FLAP LWR SURFACE DENTED 2.5 FEET OUTBOARD & AT INCHES UP.  REPAIRED INBOARD AFT FLAP IAW B737 400 SRM 51 70 10 REPAIR 2 PG 201.
